Universidad Complutense de Madrid
E-Prints Complutense

Nonsingular G_2 stiff fluid cosmologies

Impacto

Downloads

Downloads per month over past year

Fernández Jambrina, L. and González Romero, Luis Manuel (2004) Nonsingular G_2 stiff fluid cosmologies. Journal of mathematical physics, 45 (6). pp. 2113-2123. ISSN 0022-2488

[thumbnail of gonzalezromero06libre.pdf]
Preview
PDF
434kB

Official URL: http://dx.doi.org/10.1063/1.1705715




Abstract

In this paper we analyze Abelian diagonal orthogonally transitive space–times with spacelike orbits for which the matter content is a stiff perfect fluid. The Einstein equations are cast in a suitable form for determining their geodesic completeness. A sufficient condition on the metric of these space–times is obtained, that is fairly easy to check and to implement in exact solutions. These results confirm that nonsingular space–times are abundant among stiff fluid cosmologies.


Item Type:Article
Additional Information:

©2004 American Institute of Physics.
The present work has been supported by Dirección General de Enseñanza Superior Project PB98-0772. The authors wish to thank F.J. Chinea, F. Navarro-Lérida, and M.J. Pareja for valuable discussions.

Uncontrolled Keywords:Geodesic completeness; Perfect fluids; Singularity
Subjects:Sciences > Physics > Physics-Mathematical models
Sciences > Physics > Mathematical physics
ID Code:33008
Deposited On:03 Sep 2015 13:33
Last Modified:10 Dec 2018 15:09

Origin of downloads

Repository Staff Only: item control page